MathSciNet Relay Station
MathSciNet bibliographic data
MR1707704 (2001f:17034) 17B37 (16G20)
Zhang, Pu Representations as elements in affine composition algebras. Trans. Amer. Math. Soc. 353 (2001), no. 3, 1221–1249.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement